MathSciNet Relay Station
MathSciNet bibliographic data
MR348393 43A10 (60J80 60K05)
Chover, J.; Ney, P.; Wainger, S. Functions of probability measures. J. Analyse Math. 26 (1973), 255–302.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement